Tokyo Journal of Mathematics

A Characterization of Homogeneous Self-dual Cones

Tadashi TSUJI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 1 (1982), 1-12.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215029

Digital Object Identifier
doi:10.3836/tjm/1270215029

Mathematical Reviews number (MathSciNet)
MR670899

Zentralblatt MATH identifier
0503.53037

Citation

TSUJI, Tadashi. A Characterization of Homogeneous Self-dual Cones. Tokyo J. Math. 05 (1982), no. 1, 1--12. doi:10.3836/tjm/1270215029. https://projecteuclid.org/euclid.tjm/1270215029


Export citation